# SDR VNAA202411240012

- Difficulty date: October 18, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: CN6210303
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (5 EAS) ON LOWER LH ENGINE NOSE INLET COWL BTW 5/7 O´CLOCK POSITION.  DENTS (5 EAS) ON LOWER LH ENGINE NOSE INLET COWL BTW 5/7 O´CLOCK POSITION WERE REPAIRED PER REO 690-54-11-528 REV. - - AND PER REO 670-51-00-085 REV. -A.
